# SDR AALA20140612006

- Difficulty date: May 26, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 74,049 hours, 39,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN 1 FASTENER AT LONGERON 22 LT & STATION 188.  INSTALL DOUBLER IAW DWG SR09530219.
